Is taking alcohol, together with wellbutrin (bupropion) and vyvanse, safe?

Never safe. Alcohol is a central nervous depressant while wellbutrin (bupropion) and vyvanse are psycho-stimulants. You could end up highly intoxicated and poorly coordinated lead to falls while at the same time agitated and even psychotic.
Individually safe. Individually each of these medications is safe in moderate doses. Mixing alcohol and either presents risk. Speak to your doctor about this.

Related Questions

Have read that Wellbutrin (bupropion) and Vyvanse cancel each others effectiveness out when prescribed together, any truth to this? Higher Vyvanse dose needed

Several risks. Several risky interactions exist in your mixture of medications. I doubt that increasing dosage of any is a good idea - especially w/o an expert evaluation of your conditions and needs. See a specialist ASAP. Don't play guessing games. Take care of yourself. Best wishes. Read more...

I take 50mg Vyvanse daily and wellbutrin, (bupropion) crestor and piavix. Is it safe to add the ripped GNC vitapak. I work out almost daily and run 10+ miles wk?

Risk for rhabdo . Not recommended. The combination of this supplement, intensive exercise and Crestor (rosuvastatin) is a pretty good set up for a condition called rhabdomyolysis. It causes muscle breakdown leading and may lead to kidney disease and other adverse effects. Quitting chewing tobacco and spending your dollars on healthy fruits & vegetables will provide a more meaningful long-term health benefit. Read more...

After trying wellbutrin, (bupropion) which would you use for binge eating. Vyvanse or prozac? Which is safer and more effective?

Stop a minute. It's unlikely that a medication is going to help with binge eating. Your doctor may have decided that there are anxiety or depression issues inclining you to binge eating. In that case, have a discussion with him and see what she says about his thinking. My gut reaction is neither, but I've not seen you. Talk with your doc! Read more...

I have a son who is 20 and he's taking Digoxin, Vyvanse, Gabapentin, Wellbutrin. Is this a good combination to be taking?

Probably not. Vyvanse and wellbutrin have stimulatory effects; vyvance is an amphetamine structured agent. Wellbutrin has actions that increase norepinephrine and dopamine, similar to amphetamines. Thus there could be excess stimulation with the two depending upon dosing. At high doses, seizure risk increases. The other meds exhibit not major issues with each other. Read more...